RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 1, Pages 97–129 (Mi tvp4552)  

Normal convergence for random partitions with multiplicative measures

Zh. Su

Zhejiang University

DOI: https://doi.org/10.4213/tvp4552

Full text: PDF file (346 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:1, 40–69

Bibliographic databases:

Received: 06.04.2011
Revised: 06.07.2011
Language:

Citation: Zh. Su, “Normal convergence for random partitions with multiplicative measures”, Teor. Veroyatnost. i Primenen., 59:1 (2014), 97–129; Theory Probab. Appl., 59:1 (2015), 40–69

Citation in format AMSBIB
\Bibitem{Su14}
\by Zh.~Su
\paper Normal convergence for random partitions with multiplicative measures
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 1
\pages 97--129
\mathnet{http://mi.mathnet.ru/tvp4552}
\crossref{https://doi.org/10.4213/tvp4552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416063}
\elib{http://elibrary.ru/item.asp?id=21826707}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 1
\pages 40--69
\crossref{https://doi.org/10.1137/S0040585X9798693X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000351868100003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925753837}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4552
  • https://doi.org/10.4213/tvp4552
  • http://mi.mathnet.ru/eng/tvp/v59/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:141
    Full text:38
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019